# SDR FQAR20180709041

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- Aircraft time: 8,000 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 86744002
- Condition: Cracked
- Location: Zone 200
- Part time: 8,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE BRACKET LOCATED IN THE UPPER NOSE SECTION THAT ATTACHES TO THE FUSELAGE BULKHEAD, WAS FOUND TO BE CRACKED. THE BRACKET IS LOCATED IN THE UPPER CENTER STRINGER ON THE AFT END WHERE IT ATTACHES TO THE AIRFRAME. A LARGE MIRROR AND A STRONG FLASHLIGHT HELP IN LOCATING THE CRACK AS REACHING THE BRACKET CAN BE DIFFICULT.
